Cohomologie de dolbeault le long des feuilles de certains feuilletages complexes
[Leafwise Dolbeault cohomology of certain complex foliations]
Annales de l'Institut Fourier, Volume 60 (2010) no. 2, pp. 727-757.

Leafwise Dolbeault cohomology measures the obstruction to solve the Cauchy-Riemann problem along the leaves of a complex foliation. Using essentially methods of cohomology of groups, we compute this cohomology for two classes of complex foliations: i) the two dimensional complex affine Reeb foliations on the Hopf 5-manifold; ii) complex foliations on the hyperbolic torus (fibration over the circle whose fibre is the n-dimensional torus and its monodromy is a hyperbolic and diagonalizable matrix all of whose eigenvalues are real and positive) obtained by locally free actions of the real affine Lie group.

La cohomologie de Dolbeault feuilletée mesure l’obstruction à résoudre le problème de Cauchy-Riemann le long des feuilles d’un feuilletage complexe. En utilisant des méthodes de cohomologie des groupes, nous calculons cette cohomologie pour deux classes de feuilletages : i) le feuilletage complexe affine de Reeb de dimension (complexe) 2 sur la variété de Hopf de dimension 5 ; ii) les feuilletages complexes sur le tore hyperbolique (fibration en tores de dimension n au-dessus d’un cercle et de monodromie une matrice hyperbolique à coefficients entiers diagonalisable et de valeurs propres réelles positives) donnés par des actions localement libres du groupe des transformations affines de la droite réelle.

DOI: 10.5802/aif.2538
Classification: 32W05,  32G05,  32Q58,  58A30
Keywords: Complex foliation, F-holomorphy, Leafwise Dolbeault cohomology
El Kacimi Alaoui, Aziz 1; Slimène, Jihène 2

1 Université de Valenciennes LAMAV ISTV 2, Le Mont Houy 59313 Valenciennes Cedex 9 (France)
2 Faculté des Sciences de Monastir Département de Mathématiques 5919 Monastir (Tunisie)
@article{AIF_2010__60_2_727_0,
     author = {El Kacimi Alaoui, Aziz and Slim\`ene, Jih\`ene},
     title = {Cohomologie de dolbeault le long des~feuilles de certains feuilletages complexes},
     journal = {Annales de l'Institut Fourier},
     pages = {727--757},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {60},
     number = {2},
     year = {2010},
     doi = {10.5802/aif.2538},
     zbl = {1225.32041},
     mrnumber = {2667792},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2538/}
}
TY  - JOUR
AU  - El Kacimi Alaoui, Aziz
AU  - Slimène, Jihène
TI  - Cohomologie de dolbeault le long des feuilles de certains feuilletages complexes
JO  - Annales de l'Institut Fourier
PY  - 2010
DA  - 2010///
SP  - 727
EP  - 757
VL  - 60
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2538/
UR  - https://zbmath.org/?q=an%3A1225.32041
UR  - https://www.ams.org/mathscinet-getitem?mr=2667792
UR  - https://doi.org/10.5802/aif.2538
DO  - 10.5802/aif.2538
LA  - fr
ID  - AIF_2010__60_2_727_0
ER  - 
%0 Journal Article
%A El Kacimi Alaoui, Aziz
%A Slimène, Jihène
%T Cohomologie de dolbeault le long des feuilles de certains feuilletages complexes
%J Annales de l'Institut Fourier
%D 2010
%P 727-757
%V 60
%N 2
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2538
%R 10.5802/aif.2538
%G fr
%F AIF_2010__60_2_727_0
El Kacimi Alaoui, Aziz; Slimène, Jihène. Cohomologie de dolbeault le long des feuilles de certains feuilletages complexes. Annales de l'Institut Fourier, Volume 60 (2010) no. 2, pp. 727-757. doi : 10.5802/aif.2538. https://aif.centre-mersenne.org/articles/10.5802/aif.2538/

[1] Brown, K.S. Cohomology of Groups, GTM, 87, Springer-Verlag, 1982 | MR | Zbl

[2] Dehghan-Nezhad, A.; El Kacimi Alaoui, A. Équations cohomologiques de flots riemanniens et de difféomorphismes d’Anosov, Journal of the Mathematical Society of Japan, Volume 54 (2007) no. 4, pp. 1105-1134 | DOI | MR | Zbl

[3] Diederich, K.; Ohsawa, T. On the parameter dependence of solutions to the ¯-equation, Math. Ann. (1991) no. 289, pp. 581-588 | DOI | MR | Zbl

[4] El Kacimi Alaoui, A. The ¯ along the leaves and Guichard’s Theorem for a simple complex foliation, Prépublication de l’Université de Valenciennes, 2008 (soumise)

[5] El Kacimi Alaoui, A.; Nicolau, M. A class of C -stable foliations, Ergod. Th. & Dynam. Sys. (1993) no. 13, pp. 697-704 | MR | Zbl

[6] Feres, R.; Zeghib, A. Leafwise holomorphic functions, Proc. AMS, Volume 131 (2003) no. 6, pp. 1717-1725 | DOI | MR | Zbl

[7] Gigante, G.; Tomassini, G. Foliations with complex leaves, Diff. Geo. and its Applications (1995) no. 5, pp. 33-49 | DOI | MR | Zbl

[8] Grothendieck, A. Sur quelques points d’algèbre homologique, Tohoku Math. J., Volume 9 (1957), pp. 119-221 | MR | Zbl

[9] Hörmander, L. An Introduction to Complex Analysis in Several Variables, D. Van Nostrand Compagny. Inc., 1966 | MR | Zbl

[10] Martineau, A. Sur les fonctionnelles analytiques et la transformation de Fourier-Borel, J. Analyse Math. (1963) no. 9, pp. 1-164 | DOI | MR | Zbl

[11] Meersseman, L.; Verjovsky, A. A smooth foliation of the 5-sphere by complex surfaces, Annals of Math. (2002) no. 156, pp. 915-930 | DOI | MR | Zbl

[12] Slimène, J. Deux exemples de calcul explicite de cohomologie de Dolbeault feuilletée, Proyecciones, Volume 27 (2008) no. 1, pp. 63-80 | DOI | MR

Cited by Sources: